# SDR SWAA2019102538236

- Difficulty date: October 13, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL AFT OF DOOR CORRODED AROUND SEVERAL HOLES BETWEEN BS. 847 TO BS. 855, STR. 25R.      / R&R INTERCOSTAL IAW SRM AND DWG.
